# SDR MALA000415

- Difficulty date: June 15, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 408
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Door
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, LT I/B COWL DOOR NACA SCOUP (DUCT) CRACKED AT THE AFT END.  MAINTENANCE ROUTED OUT CRACK LOWER SIDE, STOP DRILLED UPPER SIDE.  NO CRACKS NOTED PAST STOP DRILL IAW FFVNDT006.  FABRICATED REPAIR DOUBLER IAW SAAB DOC 372SDS52603.
